# SDR UPS04842653

- Difficulty date: June 15, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 76,292 hours, 24,032 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 5614372503
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 LEFT WING FLAP HINGE 98 CANOE FITTING IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED FITTING IAW DWG 5614372 AND M/M 27-51-12.
